Doctor insights on:
Product 3232a Medication
Is it possible that I can get a product name medication suggestion for my lips? I exfoliated regurarly and they are puffy/bigger and little swell.
Stop. Let it heal: It is time to stop putting product on your lips. You have got to be patient. Stop already. Please. Let the tissue calm down and heal. ...Read more
Just purchased a juicer macine called nutribullet. Product conatins a warning in the manual stating anyone on cholesterol-lowering medication should?
Must read labels...: A person with contact dermatitis allergy to balsam or Peru, or some other reaction to the substance, he must read all labels (and hope the labels are accurate). DermNet New Zealand lists the following: hemorrhoidal suppositories and ointment eg: Anusol™, tincture of benzoin, wound spray, calamine lotion, dental cement, cough medicine, lozenges, lip preparations, insect repellents, toothpaste... ...Read more
Hi doctors, was just wondering what is a good medication/ointment/product that I can use to numb an injection site before injections?
Ethyl chlorid spray: The above spray is often used for minor procedures but usually not for injections. ...Read more
Hi I want it to know if I do a tatto can it interfer whit my medication Effexor (venlafaxine) 75mg once a day. Like there's no product in ink that interfer?
Tattoos: You know, I don't believe there is any published medical literature whatsoever on this question. As far as I can deduce, there should be no problem. At least, no one has reported a problem in the medical literature. ...Read more
Any good product, medication, or vitamin for severe hair breakage? I hve chemically treated hair. I've NT done anythng durastic 2 it latly. Thyroid okay.
What is the best over the counter medication/product that will get rid of keloids caused by acne on my chest?
OTC Keloid TX?: NONE! See a surgeon to evaluate..Get a more detailed answer ›
How is it that one hbp medication at a median dose will not result in lowering and another class (at an equivalent dose) will?
Won't taking an anxiety medication just result in your body adapting to the drug and lead to worse symptoms if you ever try to stop taking it?
While you are: On anti anxiety medication, it is wise to also speak with a psychologist and learn how to cope with anxiety better. You can learn relaxation techniques, discuss relationship conflicts and other life and work stresses and ways to manage them better. Being less anxious will help you be able to learn these new ways of coping, then you can try to reduce medication. ...Read more
Based on the sgpt result the it ranges 43 for me and 53 for my wife which above normal. What is your comment and medication? Pls advise me what to do?
Do you drink?: Both of the SGPT levels are only minimally elevated. Do you take alcohol or is either of you on any medications. Either of these can explain the SGPT levels. If you do drink, abstain for three months and repeat the test. Discuss you medications with your doctor to see if one of those may be affecting your lab result. ...Read more
I'm online now. Hi, I started biting inside of my cheeks about 8yrs ago after having a baby, do you think its a result of medication they gave me?
Unlikely: Your habit may have been precipitated by the events around a pregnancy, but it is not likely to be due to any medication. However, medication can address such obsessive compulsive behavior. Eight years is a long time to put up with it. Please see your doctor or a psychiatrist for treatment. ...Read more
I'm 22yrs old. 240lbs 5'8. I did less than 0.1g of cocaine. I get drug tested in 12days. My question is will the by product benzoylecgonine show on test?
One day: I don't mean to lecture you, but you should not be using Cocaine to begin with and then coming on a forum of doctors asking if you'll pass a drug test. The best test way to pass is no avoid it. Depending on the type of test being performed, it will be detected. Don't play with your health & future. ...Read more
If too much: Any medication or drug can cause damage if taken too much and too often. Pain medications are designed to affect nerves to reduce the bad signals. They must be used appropriately or they can cause too much effect and result in damage. Abuse of pain medications has become a major problem. Many patients end up with chronic pain due to excessive use of pain medications. ...Read more
Why did the medication "Linzess" kill juvenile mice in the clinical studies? Should this be a concerning result?
Let's think: Mouse studies are animal studies, not clinical studies. It is no surprise that an anti-constipation drug in a huge dose caused fatal diarrhea. Two new Big Pharma meds are competing for the chronic constipation market and it's no wonder there's distortion in what you read. For constipation, check for hypothyroidism, porphyria, and practice good hydration and diet first. Best wishes. ...Read more
We're can I have a powdered product tested that I think may be responsible for causing my drug indused toxic liver.?
Toxic liver?: What do you mean by toxic liver. You should be careful of the hundreds of scoundrels trying to get you to by their latest greatest lever detoxification bs. Go to your doctor and have him test your liver, then go from there. ...Read more
Former female hormone drug users - will you again use this product after you've found out the truth about whi data contradiction?
I'm two different people on or off ssri medication and am now doubting all decision making as result of on or off medication. What's going on?
SSRI: If your going on and off ssri's you may be causing reactions if you are not titrating over a fixed period of time regulated by your doctor. Consult with an experienced psychiatrist to evaluate which medications if any are necessary. Also consider psychotherapy as meds are seldom enough to overcome depression, it is necessary to learn new ways of coping and lessening the criticism of your self voic. ...Read more
Depends what treatin: By consequences, are you meaning positive or negative effects. If you are treating ADHD, then the positive is improvment in symptoms. The most common negative effects are headache, stomach ache, decrease in appetite, interference with sleep initiation. Amphetamines (Adderall (dextroamphetamine and racemic amphetamine) and Vyvanse) and methylphenidate (Ritalin and Concerta) share the same side effects. Happen about 5% of time. ...Read more
Hi. I was wondering whether taking cold medication eith antidepressants would result in bad interaction?
Caution: Many cold/cough OTC meds contain dextromethorphan, a cough suppressant, which can interact with antidepressants to cause serotonin syndrome. Best to ask pharmacist for advice to avoid dextromethorphan. See: http://www. Mayoclinic. Org/diseases-conditions/serotonin-syndrome/basics/symptoms/con-20028946 I hope this helps. Best wishes. ...Read more
My ef has increased from 20 to 50 in about three months with diet, exercise and medications. Is this a good result and what does it mean long term?
Excellent.: Ejection fraction is a measure of the emptying of the ventricular blood volume of the heart during systolic contractions. Normal values are 65-70%. This bodes well for your improved heart failure and the ventricular efficiency quotient of the myocardium. Ask your cardiologist about initiating a tailored exercise program. Watch your salt intake blood volume depletion and renal function. ...Read more
I had high viginal swab exam and result is minimal candida species. What does it mean, should I need medication?
I was on some sort of medication for TB when I had mantoux test when I was young and I'm scared my blood result will say something negative. Help?
Get a cxr: Get a chest xray. This will eliminate your concerns for active TB if you don't have it. ...Read more
My mom has a fbs result of 206mg/dl, rbs of 313mg/dl. She kept on asking why is that her sugar levels never went down even with her insulin medication?
My husband has some acne on head, gb has given some medication but have not given result, acne have started to emerge again. Thanks?
I am a bipolar suffer for the last year I have been on medication. As a result of the medication I feel blunted or no emotions and its frustrating me?
Recommend you: Discuss your concerns with your prescribing physician. Sometimes this can occur in bipolar disorder and medication adjustments need to be made. Do not undertake any medication changes on your own however as this could lead to a relapse. Contact your psychiatrist and see what can be done so that you can both treated and not feel under any type of emotional restraint. Best wishes. ...Read more
I had positive herpes and using standard medication like zovirax (acyclovir) I retested after a year and result come back negative. So does it false to show? Or?
I result TB positive chest ray nagative I'm taking medication. My doughter 5 years old she is TB positive and chest ray nagative. I'm worried about her please help. How 5 years can be positive?
TB: Anyone at any age can get TB. Have you traveled outside the US? I have known a, whole family to get TB from their housekeeper from another country. The woman got it back home and infected them all inadvertently. Best wishes to you both. ...Read more
Extreme exhaustion and dizziness, can this be a result of my epilepsy medication no longer working for me?
Yes: It depends on what type of seizures you usually have, but theoretically if you are extremely exhausted suddenly, when before you werent, and you are on the same dose of meds, you could be having silent seizures that are causing you to be tired afterwards. That is called post ictal somnolence. ...Read more